# SDR M7K2004F00007

- Difficulty date: January 10, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N803MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3735
- Engine: Tmeca ARRIEL2B
- System (JASC): 1810 · Helicopter Vibration Analysis
- Part: Fitting
- Part number: 350A21004827
- Condition: Cracked
- Location: Cabin
- Part time: 113 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CABIN ANTI-VIBRATOR TUNING HAMMER SUPPORT FITTINGS CRACKING IN RADIUS, BOTH FORWARD AND REAR FITTINGS CRACKING AT SAME TIME.  THIS CAUSES NOTICEABLE INCREASE IN CABIN VIBRATION LEVELS.  FITTINGS NEED TO BE OF GREATER STRENGTH AND MACHINED RADIUS INCREASED.
